# SDR SWIA200718059

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 9,173 hours, 8,006 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Chart Holder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S CHART HOLDER/YOKE LIGHT EMITTED SPARKS.  REPLACED CAPTAIN'S LIGHTED CHART HOLDER IAW AMM 33-13-13.  OPERATIONAL CHECKS GOOD.
